Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Hyperactive feelings with GAD?  (Read 97 times)

0 Members and 1 Guest are viewing this topic.

Offline LO87

  • Newbie
  • *
  • Posts: 26
  • Rec's: 0
  • Personal text
    • Poke This Member
Hyperactive feelings with GAD?
« on: June 20, 2014, 01:29:57 PM »
Hello everyone,

I had a question about anxiety and want to know if anyone else gets this. In the 6 months I've been suffering GAD (thankfully better after cbt and some life changes) I've gotten the typical tiredness, low moods, physical symptoms that we all know so well, but in the past few days the adrenaline in my system seems to be doing the opposite! I'll feel suddenly happy or free then I'll get anxious and feel like I have nervous energy :/ it's not pleasant and it scares me. I also feel upset for no reason the past few days, like I can't take little things like this happening even though I've been through so much worse. Maybe it's because I've been feeling better that things like this upset me more....I dont know. Anyway, my overall mood and outlook on life is still better, but this new hyper/happy thing is making me worried I'm developing bipolar or something. Is it normal for adrenaline to make you feel like this? Why would it happen if I really am feeling a lot better?

Thanks guys
Bookmark and Share

Offline Cuchculan

  • Hero Member
  • *****
  • Posts: 10598
  • Country: ie
  • Rec's: 163
  • Gender: Male
    • Poke This Member
Re: Hyperactive feelings with GAD?
« Reply #1 on: June 21, 2014, 05:29:07 AM »
Could be a seasonal thing. It happens. Summer time. People have more energy. Loads to burn off. This is just one suggestion. I don't like winter. Come spring I just want to get up and go. So much energy. Not sure if you are on medication? It could be a side effect if you are taken anything new. Mood changes do happen with medication. I am doubting bi polar would come on that quickly out of the blue. We could also look at hormones. It is a female thing that they could be jumping every which way. Making you feel different ways. Hard to say which one is the answer. If you could say when it started exactly and if anything was going on in your life at that time. ( Not sure if you are male or female. If male, whoops with the hormones thing. )
Bookmark and Share
The Lovable Irish Rogue

Offline LO87

  • Newbie
  • *
  • Posts: 26
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: Hyperactive feelings with GAD?
« Reply #2 on: June 21, 2014, 05:34:50 AM »
Thanks so much for your reply :) I am a girl lol but I'm on the pill. Have been for 5 years now. Having said that, tonight is my last pill before the 7 day break which is a valid point. I don't take meds, never have. I tried cbt first and that really worked for me so I felt I didn't need them. The only thing I'm taking is vitamins. Those are a special kind that are supposed to give you energy but I've been taking them for about a month now. Could be that I suppose if it's a build up effect. Maybe I have more energy or feel happy and my brain just interprets it as anxiety? Either way it s annoying. It just feels like a rush of happy/excitement then I get anxious
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
1357 Views
Last post October 13, 2006, 10:20:16 AM
by jasonm
2 Replies
426 Views
Last post December 23, 2010, 11:22:55 PM
by gridder
4 Replies
358 Views
Last post December 24, 2012, 01:38:36 AM
by Orchid
3 Replies
387 Views
Last post May 06, 2013, 05:29:51 PM
by rmschipmunk
1 Replies
218 Views
Last post August 10, 2013, 06:00:23 AM
by Cuchculan